# SDR SWAA2021080545754

- Difficulty date: April 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,198 hours, 28,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'GROUND CREW FOUND A CRACK IN THE FIBERGLASS FLOOR ATTEND FORWARD CARGO BIN' / R&R FWD CARGO AFT FLOOR PANEL PER MM 25-52-10
